Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Mai, J.-F.; Scherer, M. 
Nicht-TUM Koautoren:
nein 
Kooperation:
Titel:
Extendibility of Marshall-Olkin distributions and inverse Pascal triangles 
Abstract:
The class of infinitely extendible Marshall-Olkin distributions is characterized. A d-dimensional random vector (tau_1,...,tau_d)' on (Omega,F,P), following a Marshall-Olkin distribution, is parameterized by 2^d-1 parameters. A criterion on these parameters is given to decide whether or not there exists a sub-sigma-algebra G of F such that the random variables tau_1,...,tau_d are conditionally i.i.d. given G. This result makes use of the solution of the truncated Hausdorff's moment problem and a...    »
 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Brazilian Journal of Probability and Statistics 
Jahr:
2013 
Band / Volume:
27 
Heft / Issue:
Seitenangaben Beitrag:
310–321 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
Semester:
SS 02 
TUM Einrichtung:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein